Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 906893, 8 pages
http://dx.doi.org/10.1155/2012/906893
Research Article

Uniqueness Theorems on Entire Functions and Their Difference Operators or Shifts

1School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
2College of Science, Guangdong Ocean University, Zhangjiang 524088, China

Received 23 December 2011; Accepted 24 March 2012

Academic Editor: István Györi

Copyright © 2012 Baoqin Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the uniqueness problems on entire functions and their difference operators or shifts. Our main result is a difference analogue of a result of Jank-Mues-Volkmann, which is concerned with the uniqueness of the entire function sharing one finite value with its derivatives. Two relative results are proved, and examples are provided for our results.